MedElevator Войти в исследования
← Поиск публикаций
Acta haematologica · 1982

Aplastic anaemia associated with anti-tuberculosis chemotherapy.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Williams C K, Aderoju E A, Adenle A D, Sekoni G, Esan G J

Аннотация

3 cases of aplastic anaemia occurring in association with anti-tuberculosis chemotherapy are reported. The patients had been on anti-tuberculosis chemotherapy for 13, 11 and 14 months, respectively, prior to the diagnosis of aplastic anaemia. Agents used included streptomycin, thiacetazone, isoniazid, p-aminosalicylic acid and dimethylcarbazine. Recovery from aplasia did not occur 6. 1.5 and 0.8 months, respectively, after the discontinuation of the suspect myelotoxic agents and despite the use of myelostimulatory agents. All 3 patients died of haemorrhage secondary to thrombocytopenia. The observations are consistent with a protracted and probably irreversible damage of the bone marrow by anti-tuberculosis agent(s) in susceptible individuals.

Предметные рубрики MeSH